# SDR 2002UALA00804

- Difficulty date: May 2, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM WEB UPPER SURFACE CORRODED BODY STATION 982, LBL 71 WL 208.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM WEB.
